Research Repository

Network-based event-triggered filtering for Markovian jump systems

Wang, Huijiao, Shi, Peng ORCID: 0000-0003-2668-7616 and Agarwal, RK (2015) Network-based event-triggered filtering for Markovian jump systems. International Journal of Control, 89 (6). 1096 - 1110. ISSN 0020-7179

Full text for this resource is not available from the Research Repository.
Item Type: Article
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 16 Jun 2016 01:53
Last Modified: 27 Nov 2019 03:29
URI: http://vuir.vu.edu.au/id/eprint/30597
DOI: https://doi.org/10.1080/00207179.2015.1118662
ePrint Statistics: View download statistics for this item
Citations in Scopus: 37 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar